advertisement
Question
Posted by: me | 2008/07/15

duromine

I am about to take duromine pills to light . I am 1.57 short and weight 75 kg.Isit safe fo met use duromine. aftr takingthem will I gan theweigh back on?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Me
Duromine is an appetite suppressant. The following side-effects can occur with Duromine (which contains phentermine as its active ingredient), as listed in my copy of MIMS: pulmonary hypertension, central nervous system effects including psychotic episodes and hallucinations, cardiovascular effects, gastrointestinal disturbances, problems with urination, rash, impotence or changes in libido, facial oedema and blurred vision. I would really recommend that you rather use a good diet and exercise to lose your weight. However if you do lose at least 14 kg so that your BMI is back in the normal range, then you should not regain the weight you have lost.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Anonymous | 2016/05/05

Hi, I have been taking Duromine for 3 weeks now and im on a metabolism diet were I eat every 2 hours, max 16 carbs a meal , however im not seeing a difference. Is there anything else I can do? as I need to lose weight for my wedding :) Maybe there is a diet you can do with Duromine with Guaranteed results. Thanx KP

Reply to Anonymous
Posted by: Zim | 2008/10/01

I started duromine almost two weeks ago. the first week it totally suppressed my appetite, but would make a conscious decision to eat. The only side effect i felt was insomnia

This week it has no effect at all, no side effects. I get hungy. I feel that suppressing the appetite is out of my own free will now instead of the drug. Is this common

Reply to Zim

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement